# SDR IPXA2016080906839

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,812 hours, 11,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Curtain
- Condition: Unsecure
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CURTAIN NOT SECURED ABOVE BUILKHEAD DOOR.  REINSTALLED IAW AMM 25-23-02
